MAUDE Adverse Event Report: EXACTECH, INC. CC FEMORAL SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. CC FEMORAL SZ 3; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 208-01-03
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Insufficient Information (4580)
Date of Event 03/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H10: (h3) pending evaluation.
 
Event or Problem Description
It was reported that this 67 y/o male patient's left knee was revised for a second time.First revision is captured in (b)(4).Patient started experiencing aseptic loosening of the femoral components in 2022 but the cause is not clear and was finally revised in 2023.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported may have been the result of an insufficient bond between the implant and the bone which led to aseptic (non-infected) loosening of the femoral component.However, this cannot be confirmed because the component was not returned for evaluation and images were not provided.Section h11: *the following sections have corrected information: (d1) brand name: cc femoral sz 3.(d4) catalog number: 208-01-03, expiration date: 22-mar-2023, serial number: (b)(6), unique identifier (udi) #:(b)(4).(h4) device manufacture date: 26-mar-2018.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were corrected: d6a, h6.The revision reported may have been the result of an insufficient bond between the implant and the bone which led to aseptic (non-infected) loosening of the femoral component.However, this cannot be confirmed because the component was not returned for evaluation and images were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information: please disregard this report as it was submitted in error.Event was previously reported under report # 1038671-2023-01070.

Brand Name
CC FEMORAL SZ 3
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 ct
gainesville, FL 32653
3523771140
MDR Report Key18023166
Report Number1038671-2023-02622
Device Sequence Number7665384
Product Code JWH
UDI-Device Identifier10885862053220
UDI-Public10885862053220
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K932776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/22/2023
Device Catalogue Number208-01-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Supplement Date Received by Manufacturer01/22/2024
04/18/2025
04/08/2026
Initial Report FDA Received Date10/27/2023
Supplement Report FDA Received Date01/26/2024
04/21/2025
04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/26/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0019-2022
Patient Sequence Number1
Patient Age67 YR
Patient SexMale
Patient Weight75 KG